On open theories
Colloquium Mathematicum, Tome 9 (1962) no. 2, pp. 171-182
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_9_2_171_182,
author = {Roman Sikorski},
title = {On open theories},
journal = {Colloquium Mathematicum},
pages = {171--182},
year = {1962},
volume = {9},
number = {2},
doi = {10.4064/cm-9-2-171-182},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-9-2-171-182/}
}
Roman Sikorski. On open theories. Colloquium Mathematicum, Tome 9 (1962) no. 2, pp. 171-182. doi: 10.4064/cm-9-2-171-182
Cité par Sources :